# SDR C2XA11CL220

- Difficulty date: September 28, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 22,202 hours, 17,349 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED AT FULL POWER SETTINGS, PACK 1 PRODUCES A BURNING OIL SMELL.  MAINTENANCE INSPECTED AND RAN BOTH ENGINES AT THRUST SETTINGS WITH BOTH PACKS ON AND COULD NOT DUPLICATE THE SMELL.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
